JournalspmVol. 66 / No. 1DOI 10.4171/pm/1835

On simple Filippov superalgebras of type <var>B</var>(0, <var>n</var>), II

  • Alexander P. Pojidaev

    Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russian Federation
  • Paulo Saraiva

    Universidade de Coimbra, Portugal
On simple Filippov superalgebras of type <var>B</var>(0, <var>n</var>), II cover

You need to subscribe to download the article.

Abstract

It is proved that there exist no simple finite-dimensional Filippov superalgebras of type B(0, n) over an algebraically closed field of characteristic 0.